# SDR O2GA2015021782401

- Difficulty date: February 17, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N824UP
- Make and model: Beech B300
- Aircraft serial: FL923
- Aircraft time: 515 hours, 467 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 13034612
- Part serial: 243542
- Condition: Defective
- Location: Cabin Pressure
- Part time: 515 hours, 467 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT AT AN ALTITUDE OF 5,000 THE CABIN DIFFERENTIAL WENT TO .3 & THE CABIN ALTITUDE DESCENDED AT THE RATE OF DESCENT THAT THE ACFT WAS DESCENDING AT, LANDING WAS UNEVENTFUL.  TROUBLE SHOT THE DISCREPANCY TO A FAULTY PRESSURIZATION CONTROL VLV.  CONTROLLER VLV WAS REPLACED, A SUCCESSFUL OPERATIONS CHECK PERFORMED & THE ACFT WAS RETURNED TO SERVICE.  .
